Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    7
  • views
    2036

4Th Week Of Accutane

AcneSufferer5

393 views

Hey guys!

So I am almost done my 4th week of accutane. My lips have become A LOT dryer and so has my nose. To fix the dry skin around my mouth which I mentioned on my other post I just started using a moisturiser by vichy. I only apply it around the dry areas because it does contain oil and I hav eoily skin, which is a big no no. My acne isnt much better. I still have pimples on my face quite frequently and when they come they are in clusters of 2-3 and they are a bit small, but cystic. Kinda sucks sad.png I'm waiting for my parents to come back from their trip, so that I can go to the derm and up my dosage. Right now I am on 35mg every monday, wednesday, and friday. Hoping to go to 40 mg every day. There's really not much difference in my skin from the start of the accutane journey.

Oh one more thing! I have this weird bumpy rash on my the top of my hands. Its not red or itchy or anything, but its so weird! Let me know if you think you know what it is!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×